# SDR FDEA202211022712

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313N501925
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL 434DR HAS A CORNER CRACKED REPAIRED #1 PYLON PANEL 434DR CRACKED CORNER WITH 350 DEGREE REPAIR IAW B757   SRM 54-50-70-2R FIG 201 REPAIR 1 SHEET 3, 51-40-02,51-70-04,54-50-70-0IAND AMM 51-24-02-7,   51-21-00/701, B757NDTM PART 1 51-01-01.
